# SDR REXA201000136

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 15,198 hours, 13,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT/CABIN LED TO DIVERSION.  APU OFF/BLEEDS ON ENGINES/SMELLED LIKE CIGARETTE BURNING/NO VISIBLE SMOKE.  PERFORMED GROUND RUNS WITH BLEEDS ON ENGINES AND APU NO FUMES OR SMOKE NOTED.  PER 71-00-00 OPS CHECKED 1 AND 2 PACKS PER 21-50-00 OPS GOOD.
